# SDR SWAA2021120749930

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,220 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT HAND EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK. ; / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
